Sunday, July 13, 2008

Oopsy Daisy . . .


So today I decide I'm gonna take the kids to the zoo. We had a really nice time, except for the fact that Harrison lost his sunglasses 4 times and we had to retrace our steps 4 times! The weather was beautiful and the kids were really well behaved.

After the zoo we went over toMeijer to get some various groceries. I got about half way through the store and I suddenly got really dizzy. I began to feel very weird and I decided we better hurry with the groceries so I could get some air. By the time I checked out I was sweaty, my heart was beating fast and I would shaking like crazy. When I got out to the car, I knew I could not drive home. By this time, my face was numb and I was having these involuntary muscle contractions in my legs. I was scared. My mom was luckily close and she came over the drove me and the kids home.

When I got home we began looking up side effects of my medication. Oddly enough one of my meds looks VERY similar to Dustin's Lithium capsule. We looked up the side effects of Lithium and I had nearly everyone. Ooops! I called the pharmacist and she said it may take 9 hours or so to get out of my system. My mom thought it was freakin' hysterical. Me, not so much. I felt drunk, high and stupid. I have slept for about 4 hours and I feel a little better, but still a little loopy.

Go see more really cute zoo pictures over at our family blog . . .

1 comment:

Marla said...

Oh...my....god. I just read the entire post after e mailing you. Girl....I feel for you. I have done the exact same thing. I took Lamictal once on accident. I was a mess. If your brain/body does not need those medications it certainly has a different reaction.

I hope you are doing better and able to sleep well tonight.

I think it is cool we went to the zoo at the same time. I am sorry your trip had such a scary ending though.